Revista Matemática Iberoamericana
Full-Text PDF (295 KB) | Metadata | Table of Contents | RMI summary
Published online: 1997-08-31
Statistic of the winding of geodesics on a Riemann surface with finite area and constant negative curvatureNathanaël Enriquez and Yves Le Jan (1) Université Paris Sud, Orsay, France
(2) Université Paris-Sud, Orsay, France
In this paper we show that the windings of geodesics around the cusps of a Riemann surface of finite area behave asymptotically as independent Cauchy variables.
No keywords available for this article.
Enriquez Nathanaël, Le Jan Yves: Statistic of the winding of geodesics on a Riemann surface with finite area and constant negative curvature. Rev. Mat. Iberoam. 13 (1997), 377-401. doi: 10.4171/RMI/225